English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55184/89457 (62%)
造访人次 : 10662949      在线人数 : 17
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72679

    题名: Anomalous dynamic scaling of interfaces in disordered media
    作者: Pang, Ning-ning;Tzeng, Wen-jer
    贡献者: 淡江大學物理學系
    日期: 1999-01
    上传时间: 2013-07-09 15:11:34 (UTC+8)
    出版者: College Park: American Physical Society
    摘要: We study a recently introduced stochastic growth model for interfacial depinning with quenched disorder in
    111 dimensions. We numerically investigate the dynamic correlations of the interface roughening process by
    studying the qth order equal-time height difference correlation functions. We find that this system does not
    consist of multiscaling behaviors, in contrast to the molecular-beam-epitaxy motivated growth models with
    annealed noise, although it does exhibit anomalous dynamic scaling and spatiotemporal intermittency. Moreover, we also investigate the influence of different boundary conditions on the global width of the system. For
    small system sizes, the discrepancy between the obtained global widths with different boundary conditions will
    moderately alter the value of the roughness exponent. We propose a modified definition of the global width and
    quantitatively show that this modified definition is more universal for the systems with different boundary
    conditions and, thus, more applicable to the experimental measurements. @S1063-651X~99!10001-1#
    關聯: Physical Review E (Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics) 59(1), pp.234-238
    DOI: 10.1103/PhysRevE.59.234
    显示于类别:[物理學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈